It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Joe on July 24, 2000 at 13:51:10:

In Reply to: Re: Has anyone experienced heart palpitation from prilosec/prevacid? posted by Rosie on June 23, 2000 at 23:32:02:

: : I developed stomach ulcers while on prednisone. At about that time I started prilosec and I felt my heart fluttering - skipped beats. It seemed to go away when I quit the medicine. I switched to prevacid and the heart skips seemed to return. I am not sure (like my Dr.) if this is in my head or if the medicine is causing it. Has anyone else experienced this? Thank you

: Hi..
: Yes..I tried prilosec and let me tell you..I got the same reaction plus I had a hard time breathing..I felt like I was swelling up inside..That was after one pill..Now I have this problem ever since.. I have to burp or I feel like I can't catch my breath and start feeling lightheaded...From what I understand prilosec and prevacid are the same things..both histamine blockers..The only thing I found to help me so far is digel...It is not in your head..these doctors are all the same..when they can't figure something out or you have a reaction they say it's in your head..It's not!!!Also..from what I understand..ulcers are mostly from bacteria..something called h. pyloria..go to the Center for Disease Control.. web page and read about it..There is a cure for it..I think this is probably what is wrong with most people..and the doctors are not catching it..

Hello; I am currently on Prevpac (not sure if it is the same as Prevacid). My Dr prescribed this antibiotic 14 day treatment for a stomach or intestinal "bug", I believe it's called H. Pyloria that's causing discomfort around my chest area. Since then I have similar symptoms; heart palpitations, feel bloated all the time, and I have to burp to feel better. I couldn't sleep, I get awaken by my rapid heart rate so I have to sit up, relax, & concentrate on my breathing. However, there is dizziness, no difficulty in breathing, or chest pain, just annoying discomfort. I've had heart palpitations before but not this often or when I'm at rest. My Dr said my heart is fine, he wants me to finish Prevpac and to take "Toprol" to control my heart palpitations. I haven't picked it up, I guess we'll find out.


Follow Ups

All times are GMT -7. The time now is 05:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!